Double integral characterizations of harmonic Bergman spaces

Boo Rim Choe, Kyesook Nam

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


Recently Li et al. have characterized, except for a critical case, the weighted Bergman spaces over the complex ball by means of integrability conditions of double integrals associated with difference quotients of holomorphic functions. In this paper we extend those characterizations to the case of weighted harmonic Bergman spaces over the real ball and complement their results by providing a characterization for the missing critical case. We also investigate the possibility of extensions to the half-space setting. Our observations reveal an interesting half-space phenomenon caused by the unboundedness of the half-space.

Original languageEnglish
Pages (from-to)889-909
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2011 Jul 15


  • Unit ball
  • Upper half-space
  • Weighted harmonic bergman spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Double integral characterizations of harmonic Bergman spaces'. Together they form a unique fingerprint.

Cite this